The size of Selmer groups for the congruent number problem.
Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 171-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Selmer rank, congruent number problem, elliptic curve, positive algebraic rank, analytic rank, Selmer group, Birch and Swinnerton-Dyer conjecture
@article{IM_1993__111_1_144075,
author = {D.R. Heath-Brown},
title = {The size of {Selmer} groups for the congruent number problem.},
journal = {Inventiones mathematicae},
pages = {171--196},
year = {1993},
volume = {111},
number = {1},
zbl = {0808.11041},
url = {http://geodesic.mathdoc.fr/item/IM_1993__111_1_144075/}
}
D.R. Heath-Brown. The size of Selmer groups for the congruent number problem.. Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 171-196. http://geodesic.mathdoc.fr/item/IM_1993__111_1_144075/